brain-icon
Gidfiness/ imbalance
I am suffering from Giddiness since last one year.while looking,walking feels imbalance.I already took B12 and D3 injection because of deficiency.And also done physiothrapy for Neck.Now i am taking vertin 16.
86 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr.J.Mariano Anto Bruno Mascarenhas
Neurosurgeon 17 yrs exp Chennai

Free 3 day follow up

Chat Now

₹700 for 24 hrs

Please share all the reports sir
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.